On the theory of the characteristic functions of isometric operators
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1967), pp. 66-73
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1967_3_a9,
author = {Yu. S. Markelov},
title = {On the theory of the characteristic functions of isometric operators},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {66--73},
year = {1967},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1967_3_a9/}
}
Yu. S. Markelov. On the theory of the characteristic functions of isometric operators. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1967), pp. 66-73. http://geodesic.mathdoc.fr/item/IVM_1967_3_a9/